# SDR SWIA202501130100

- Difficulty date: November 30, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRAP ON LOWER SKIN AT APPROXIMATELY WS65.75 AT MAIN LANDING GEAR LOWER TRUNNION STRAP HAS PITTING AND ENVIRONMENTAL DAMAGE AS MARKED     (C-CHECK RO 1/13/2025)    REMOVED CORROSION FROM THE R/H WING LWR SKIN AT WS65.75-WS80.50 PER CRJ200SRM 51-21-06. REPAIRED BLENDED AREA PER REO 601R-57-00-199 REV -- DATE 2024-12-23 BY REMOVING DAMAGE, ENSURING NO FURTHER DAMAGE EXISTS, NDT INSPECTING, REPLACING AFFECTED FASTENERS, ROTO-PEENING AND RESTORING FINISH TO THE BLEND AREA. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
